MathSciNet Relay Station
MathSciNet bibliographic data
MR1301533 54D99 (54G99 54H05)
Watson, Stephen A compact Hausdorff space without $P$-points in which $G_\delta$-sets have interior. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2575–2577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement